# SDR FDEA202008282059

- Difficulty date: August 28, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,733 hours, 18,391 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A532B113200005
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT FLOOR PANEL 132LG IS BROKEN. FABRICATED FWD PIT FLOOR PANEL 132LG ON VTMAE TRAVELER # T20/1507567 PER DWG   SRZ-25-005. MAJOR REPAIR.
